MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6126120000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 5 events were reported for this quarter.Product return status: 2 devices were received for evaluation; 3 devices were available for evaluation but have not yet been received.Evaluation status: 1 event was confirmed during testing; 1 device was found to be affected by a fracture problem; 1 device evaluation is in progress.Product disposition: this device is not repairable and was not returned to the user facility.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
 
Event or Problem Description
This report summarizes 5 malfunction events in which the device had a condition in which the non-sterile battery had the potential to be exposed to the surgical site.The 2 events had no patient involvement; no patient impact.The 3 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale: 4 previously reported events are included in this follow-up record.  product return status: 2 devices were received for evaluation.1 device was not available to stryker for evaluation.  evaluation status: 3 reported events were confirmed during testing.3 devices were found to be affected by a fracture problem.  4 devices were not labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 5 malfunction events in which the device had a condition in which the non-sterile battery had the potential to be exposed to the surgical site.2 events had no patient involvement; no patient impact.3 events had patient involvement; no patient impact.

Brand Name
SYSTEM 6 ASEPTIC HOUSING
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7715062
Report Number0001811755-2018-01303
Device Sequence Number1120288
Product Code HWE
UDI-Device Identifier04546540501578
UDI-Public04546540501578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6126120000
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1